# SDR N6WA2015012102

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,570 hours, 17,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED CABLE ON MAIN PAX DOOR.  DEFERRED PAX DOOR SUPPORT WHEEL ASSEMBLY IAW MEL 52-11-03 CAT C.
